Painlevé Expansions for Integrable and Nonintegrable Ordinary Differential Equations

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)43-51
Number of pages9
JournalAnnals of the New York Academy of Sciences
Volume536
Issue number1
DOIs
StatePublished - 1988
Externally publishedYes

Fingerprint

Ordinary differential equations
Ordinary Differential Equations

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)
  • History and Philosophy of Science

Cite this

Painlevé Expansions for Integrable and Nonintegrable Ordinary Differential Equations. / Tabor, Michael.

In: Annals of the New York Academy of Sciences, Vol. 536, No. 1, 1988, p. 43-51.

Research output: Contribution to journalArticle

@article{532a7bca9b0a46b7be64e2dd0ff6544e,
title = "Painlev{\'e} Expansions for Integrable and Nonintegrable Ordinary Differential Equations",
author = "Michael Tabor",
year = "1988",
doi = "10.1111/j.1749-6632.1988.tb51561.x",
language = "English (US)",
volume = "536",
pages = "43--51",
journal = "Annals of the New York Academy of Sciences",
issn = "0077-8923",
publisher = "Wiley-Blackwell",
number = "1",

}

TY - JOUR

T1 - Painlevé Expansions for Integrable and Nonintegrable Ordinary Differential Equations

AU - Tabor, Michael

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=84989071112&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84989071112&partnerID=8YFLogxK

U2 - 10.1111/j.1749-6632.1988.tb51561.x

DO - 10.1111/j.1749-6632.1988.tb51561.x

M3 - Article

AN - SCOPUS:84989071112

VL - 536

SP - 43

EP - 51

JO - Annals of the New York Academy of Sciences

JF - Annals of the New York Academy of Sciences

SN - 0077-8923

IS - 1

ER -